RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 9, Pages 1214–1223 (Mi de10907)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods

Approximate Solution of Nonlinear Integral Equations of the Theory of Developing Systems

I. V. Boykov, A. N. Tynda

Penza State University

Full text: PDF file (1061 kB)

English version:
Differential Equations, 2003, 39:9, 1277–1288

Bibliographic databases:

UDC: 519.642.6
Received: 03.03.2003

Citation: I. V. Boykov, A. N. Tynda, “Approximate Solution of Nonlinear Integral Equations of the Theory of Developing Systems”, Differ. Uravn., 39:9 (2003), 1214–1223; Differ. Equ., 39:9 (2003), 1277–1288

Citation in format AMSBIB
\Bibitem{BoyTyn03}
\by I.~V.~Boykov, A.~N.~Tynda
\paper Approximate Solution of Nonlinear Integral Equations of the Theory of Developing Systems
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 9
\pages 1214--1223
\mathnet{http://mi.mathnet.ru/de10907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955059}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 9
\pages 1277--1288
\crossref{https://doi.org/10.1023/B:DIEQ.0000012695.06431.c4}


Linking options:
  • http://mi.mathnet.ru/eng/de10907
  • http://mi.mathnet.ru/eng/de/v39/i9/p1214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Sidorov, A. N. Tynda, I. R. Muftakhov, “Chislennoe reshenie integralnykh uravnenii Volterra I roda s kusochno-nepreryvnymi yadrami”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 107–115  mathnet  crossref
    2. S. V. Solodusha, “To the numerical solution of one class of systems of the Volterra polynomial equations of the first kind”, Num. Anal. Appl., 11:1 (2018), 89–97  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:79
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020